Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the commensurability class of the Siegel modular group

Author: Nelo D. Allan
Journal: Bull. Amer. Math. Soc. 74 (1968), 115-118
MathSciNet review: 0220674
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Nelo D. Allan, Arithmetic subgroups of some classical groups, An. Acad. Brasil. Ci. 39 (1967), 15–18. MR 0230821
  • 2. Nelo D. Allan, Maximal open compact subgroup of the projective symplectic group over a locally compact discrete valuation field, Rev. Colombiana Mat. 5 (1971), 31–58. MR 0315014
  • 3. François Bruhat, 𝔭-adic groups, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 63–70. MR 0213356
  • 4. L. A. Gutnik, On the extension of integral subgroups of some groups, Vestnik Leningrad. Univ. Ser. Mat. Meh. Astr. 12 (1957), no. 19, 47–78 (Russian, with English summary). MR 0100028
  • 5. Heinz Helling, Bestimmung der Kommensurabilitätsklasse der Hilbertschen Modulgruppe, Math. Z. 92 (1966), 269–280 (German). MR 0228437,
  • 6. H. Hijikata, Maximal compact subgroups of ${\germ p}$-adic classical groups, Sugaku no Ayumi 10-2, 1963, pp. 12-23. (Japanese)
  • 7. Martin Kneser, Einfach zusammenhängende algebraische Gruppen in der Arithmetik, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 260–263 (German). MR 0175896
  • 8. François Bruhat and Jacques Tits, Groupes simples résiduellement déployés sur un corps local, C. R. Acad. Sci. Paris Sér. A-B 263 (1966), A766–A768 (French). MR 0242834

Additional Information